Alert archive / Florida / Special Weather Statements in 2011
Special Weather Statement, NWS Melbourne, FL
NWS Melbourne, FL issued this special weather statement at Feb 7, 2011, 7:13 PM EST for Brevard County, Florida. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 7, 2011, 7:13 PM EST (00:13 UTC)
- Expired
- Feb 7, 2011, 8:15 PM EST
- In force
- 62 min
- Issued by
- NWS Melbourne, FL
County Brevard County, FL
The radar
The Melbourne radar (KMLB), 4 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 0.2 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 815 m above ground
- 0-6 km bulk shear
- 89 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
736
WWUS82 KMLB 080013
SPSMLB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
713 PM EST MON FEB 7 2011
FLZ047-080115-
SOUTHERN BREVARD COUNTY-
713 PM EST MON FEB 7 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 50 MPH OVER SOUTHERN BREVARD COUNTY...
* UNTIL 815 PM EST.
AT 709 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 8 MILES NORTHWEST OF
CAMP HOLLY FISH CAMP...MOVING EAST AT 50 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE INDIAN HARBOUR BEACH...SUNTREE AND VIERA.
ADDITIONAL STRONG CELLS MAY DEVELOP ALONG AN OUTFLOW BOUNDARY DRAPED
ACROSS EXTREME SOUTHERN BREVARD COUNTY NEAR GRANT VALKARIA...MICCO
AND BAREFOOT BAY.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2787 8048 2794 8052 2787 8049 2783 8050
2782 8087 2822 8087 2830 8070 2828 8069
2827 8069 2831 8068 2823 8063 2828 8061
2831 8063 2833 8060 2810 8057 2786 8044
TIME...MOT...LOC 0011Z 250DEG 45KT 2814 8085
$$
KELLYWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Feb 7, 2:24 PM EST, 4 hours 49 minutes earlier.
Area forecast discussion, Feb 7, 2:24 PM EST, 4 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
224 PM EST MON FEB 7 2011
.DISCUSSION...
CURRENT...BRISK GRADIENT WINDS HAVE DEVELOPED ACROSS ECFL AS A STRONG
GULF DISTURBANCE MOVES ACROSS THE EASTERN GULF TWD N FL. A LINE OF
SHOWERS WITH A FEW STORMS ARE POISED TO ENTER N CENTRAL FL DURING
THIS AFTN. WIND GUSTS OF 35 TO 45 MPH WILL BE POSSIBLE IN SHOWERS
WITH THE ADT'L THREAT OF STORMS MAINLY N OF INTERSTATE FOUR OVER
THE NEXT SEVERAL HOURS PRODUCING ISOLD WIND GUSTS OF 50 TO 55 MPH
HEAVY RAIN AND LTG. RECENTLY RELEASED MESOSCALE DISCUSSION FROM
SPC OUTLINES THE THREAT FOR LOCALLY STRONG STORMS.
TONIGHT...WIND MAXIMA ASCD WITH GULF DISTURBANCE WILL PULL AWAY FROM
THE IMMEDIATE AREA. CONSEQUENTLY THE THREAT FOR STRONG STORMS WILL
DIMINISH EARLY THIS EVENING AS LINE OF PRECIPITATION SINKS FURTHER
SWD ACROSS CENTRAL FL. RAIN COVERAGE WL STEADILY DIMINISH DURING
APPROACH OF TONIGHTS COLD FRONT. AND ISOLD/SCT POPS WL OCCUR
DURING THE EVENING. COLD FRONT WL QUICKLY MOVE ACROSS THE AREA
LATE TONIGHT FOLLOWED BY CLEARING CONDITIONS THROUGH DAYBREAK ON
TUESDAY. COLD ADVECTION OVERNIGHT BEHIND THE FRONT WL PUSH LOWS
INTO THE UPR 40S TO LOWER 50S.
TUESDAY...COOL DRY DAY IN STORE WITH HIGH PRESSURE BUILDING ACROSS
FL. UNDER MOSTLY SUNNY SKIES EXPECT HIGHS IN THE 60S WITH NEAR 70
OVER THE TREASURE COAST.
TUE NIGHT...COLD FRONT WILL HAVE CLEARED EAST CENTRAL FLORIDA AND
HIGH PRESSURE BUILDS IN FROM THE SOUTHEAST UNITED STATES. SHALLOW
HIGH PRESSURE OVER THE SOUTHEAST BUILDING DOWN THE PENINSULA WILL
RESULT IN NORTHERLY SURFACE WINDS TUESDAY NIGHT. WINDS SHIFT TO THE
NORTHEAST AND EAST WEDNESDAY AND WEDNESDAY NIGHT AS WESTERLY FLOW
ALOFT RE ORIENTS THE HIGH PRESSURE RIDGE AXIS FROM A NORTH SOUTH
DIRECTION TO A WEST TO EAST DIRECTION. THERE WILL HAVE BEEN ENOUGH
TIME FOR THE NORTHERLY FLOW TO HAVE PULL DOWN A COOLER AIR MASS
TUESDAY NIGHT TO DROP WEDNESDAY MORNING LOWS IN THE UPPER 30S AND
LOWER 40S NORTH OF INTERSTATE 4 AND THE LOW TO MID 40S FROM ORLANDO
TITUSVILLE SOUTH.
WED-WED NIGHT...BOTH 00Z ECMWF AND 12Z GFS DEVELOP AN INVERTED
TROUGH FROM THE EAST COAST OF FLORIDA NORTH TO SOUTH CAROLINA
WEDNESDAY AND LOWS OVERNIGHT WEDNESDAY. THIS SCENARIO LOOKS
REASONABLE AS U.S./NORTH AMERICA PROJECTIONS OF IR SATELLITE LOOP
SHOWS A STRONG UPPER JET AND 500MB TROUGH DIGGING SOUTHWARD OVER THE
WESTERN UNITED STATES WHICH WOULD DEEPEN OVER THE MIDDLE OF THE
COUNTRY AND HELP TO DEVELOP THE TROUGHING ALONG THE U.S. SOUTHEAST
COAST AND BACK INTO THE NORTHERN GULF OF MEXICO.
PREVIOUS LONG TERM...
THU...MEDIUM RANGE MODELS CONTINUE TO DIFFER ON NEXT WEATHER SYSTEM
SO CONFIDENCE REMAINS LOW HERE. SURROUNDING OFFICES AGREE TO LEAN
TOWARD THE ECMWF WHICH HAS SHOWN A LITTLE MORE CONSISTENCY THAN THE
GFS AND REMAINS THE WETTER OF THE TWO SOLUTIONS. THE ECMWF DEVELOPS
A WEAK SURFACE LOW OVER THE NORTH GOMEX AND THIS FEATURE IS FORECAST
TO MOVE EASTWARD OVER THE NORTH PENINSULA. AMOUNT OF MOISTURE RETURN
AHEAD OF THIS SYSTEM REMAINS IN QUESTION. WILL ALIGN POPS 30 PERCENT
NORTH OF A KISSIMMEE-ORLANDO-TITUSVILLE LINE AND 20 PERCENT
SOUTHWARD. WILL NOT MAKE ANY OTHER CHANGES TO THIS PERIOD UNTIL A
MORE CLEAR AND CONSISTENT SOLUTION PRESENTS ITSELF. SUSPECT HIGHS
WILL BE IN THE LOWER TO MIDDLE 70S AND OVERNIGHT LOWS IN THE UPPER
40S TO LOWER 50S.
FRI-MON...UNCERTAINTY REMAINS HERE WITH PREVIOUSLY MENTIONED MEDIUM
RANGE MODELS OUT TO LUNCH ON THE LATEST WEATHER SYSTEM. HOWEVER FOR
THE MOMENT WILL LEAN TOWARD A DRIER AND COOLER THAN NORMAL WEATHER
CONDITIONS UNTIL MON WHEN TEMPERATURES ARE FORECAST BACK AROUND
SEASONAL NUMBERS. HIGH PRESSURE IS PRESENTLY FORECAST TO BUILD INTO
THE AREA AND REMAIN IN CONTROL THROUGH THE REMAINDER OF THE
EXTENDED.
&&
.AVIATION...
SITES FROM ISM-MCO-TTS NORTHWARD WILL SEE DEGRADED CONDITIONS WITH
OCNL IFR IN SHRA/TSRA AND LOW CIGS THROUGH 01Z. WIND GUSTS OF 25
TO 30KT IN GRADIENT FLOW AREA WIDE THROUGH 00Z WITH OCNL MVFR IN
SHRA SOUTH OF THE ISM-MCO-TTS LINE THROUGH 03Z...FOLLOWED BY
PASSAGE OF COLD FRONT TONIGHT FROM AROUND 04Z-07Z.
&&
.MARINE...
ADVISORY COMMENCES OVER THE OUTER WATERS AT 4 PM WITH CAUTION
NEAR SHORE. LOCALLY STRONG STORMS MOVING OFFSHORE MAINLY NORTH OF
CAPE CANAVERAL THIS AFTERNOON AND EARLY EVENING. BRISK WINDS AHEAD
OF AND FOLLOWING PSG OF THE COLD FRONT WILL ELEVATE SEA
HGHTS...ESP OFFSHORE OVERNIGHT.
TUE...ANTICIPATE SCEC/SCA CONTINUING EARLY IN THIS PERIOD AS CONDS
GRADUALLY IMPROVE DURING THE DAY WITH WNW/NW WINDS DECREASING DUE TO
A SLACKING PRESSURE GRADIENT. A COLD FRONT WILL BE MOVING AWAY FROM
THE COASTAL WATERS TO THE EAST DURING THE DAY. INITIAL SEAS 4-6 FT
OFFSHORE WILL ALSO BE ON A GRADUAL SUBSIDING TREND. WIND DIRECTION
IS FORECAST TO VEER TO THE NNE/NE AS HIGH PRESSURE SETTLES CLOSER TO
THE AREA...BUT CENTERED NORTHWARD.
WED-FRI...AS PREVIOUSLY MENTIONED IN THE FORECAST DISCUSSION ABOVE
UNCERTAINTY EXISTS WITH NEXT STORM SYSTEM FOR THU. AS IT STANDS NOW
WINDS/SEAS WILL REMAIN BELOW ADVISORY CRITERIA WITH HIGH PRESSURE
BUILDING BACK INTO THE AREA FROM THE WEST ON FRI. WINDS SHOULD BEGIN
TO VEER MORE SOUTHERLY/SOUTHWESTERLY ON WED/WED NIGHT AHEAD OF THE
SYSTEM...BECOMING MORE WESTERLY/NWRLY LATER IN THE DAY ON THU-THU
NIGHT WITH POST FRONTAL CONDITIONS CONTINUING INTO FRI.
&&
.FIRE WEATHER...
SOME DRIER AIR WILL FILTER SOUTHWARD INTO THE AREA ON
TUE...THOUGH DO NOT EXPECT DURATION EVEN THOUGH AN HOUR OR TWO OF
RH VALUES IN THE MIDDLE 30S MAY OCCUR. CURRENT MODEL RUNS FOR THE
EXTENDED SUGGEST DRIER AIR BEHIND NEXT FRONT (THU) WILL GRADUALLY
BUILD IN FRI...WITH EVEN A DRIER PUSH ON SAT. CONFIDENCE IS VERY
LOW HOWEVER UNTIL MEDIUM RANGE MODELS SHOW MORE CONSISTENCY.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 48 59 39 68 / 50 10 10 10
MCO 50 63 41 72 / 30 10 10 10
MLB 52 63 43 70 / 30 10 10 10
VRB 53 66 44 72 / 30 10 10 10
LEE 47 61 39 68 / 40 10 10 10
SFB 49 61 41 71 / 40 10 10 10
ORL 50 62 43 71 / 40 10 10 10
FPR 55 65 42 71 / 20 10 10 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FOR WINDS FROM 4 PM TODAY TO 10 AM EST
TUESDAY FOR WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD
COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN
INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-WATERS
FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
20 TO 60 NM OFFSHORE.
&&
SHORT TERM...PENDERGRAST
LONG TERM....WIMMERHazardous weather outlook, Feb 7, 5:05 AM EST, 14 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 505 AM EST MON FEB 7 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-072100- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 505 AM EST MON FEB 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... A WEAK LOW PRESSURE CENTER OVER THE NORTH CENTRAL GULF OF MEXICO WILL PUSH EAST TODAY AND THEN INTENSIFY OFF THE COAST OF GEORGIA AND THE CAROLINAS TONIGHT. THIS WILL ACT TO LIFT A WARM FRONT UP THE PENINSULA TODAY AND THEN SWING A COLD FRONT THROUGH CENTRAL FLORIDA THIS EVENING. A LARGE MASS OF RAINFALL WILL AFFECT AREAS NORTH OF ORLANDO AND CAPE CANAVERAL THIS MORNING. AS THE LOW PRESSURE CENTER APPROACHES THIS AFTERNOON...SOUTHERLY LOW LEVEL WINDS WILL INCREASE AND THERE WILL BE A SLIGHT CHANCE FOR STORMS ACROSS THOSE NORTHERN AREAS. DUE TO STRONG DEEP LAYER WINDS...SHOWERS AND ANY STORMS THAT FORM WILL MOVE RAPIDLY TO THE NORTHEAST AND BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50 MPH. THE MAIN LIMITING FACTOR WILL BE ATMOSPHERIC INSTABILITY...BUT IF ENOUGH DAYTIME HEATING WERE TO DEVELOP ACROSS NORTHERN SECTIONS...A FEW SEVERE STORMS COULD FORM LATE IN THE DAY. ...MARINE THUNDERSTORM GUST IMPACT... FAST MOVING SHOWERS AND ISOLATED STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS 35 KNOTS OR GREATER...MAINLY NORTH OF SEBASTIAN INLET LATE THIS AFTERNOON AND EARLY IN THE EVENING. ...WIND AND SEA IMPACT... SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS LATE TODAY AND SHIFT TO THE WEST TONIGHT AS A COLD FRONT PASSES. THIS WILL RESULT IN HAZARDOUS BOATING CONDITIONS DEVELOPING IN THE OPEN ATLANTIC. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HAZARDOUS MARINE CONDITIONS WILL EXIST TUESDAY MORNING MAINLY IN THE GULF STREAM. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED THIS AFTERNOON. LASCODY
In the hours before
Local storm report, Feb 7, 4:56 PM EST, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
456 PM EST MON FEB 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM TSTM WND DMG 3 ESE DE LAND 29.02N 81.25W
02/07/2011 VOLUSIA FL LAW ENFORCEMENT
TREE FELL ON VEHICLE IN THE 2400 BLOCK OF EAST NEW YORK
AVE. MULTIPLE REPORTS OF POWER LINES DOWN AND NEARLY 500
CUSTOMERS WITHOUT POWER.
&&
JRCLocal storm report, Feb 7, 5:03 PM EST, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
503 PM EST MON FEB 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM TSTM WND GST SANFORD 28.79N 81.28W
02/07/2011 M61 MPH SEMINOLE FL ASOS
53 KT / 61 MPH WIND GUST FROM 310 DEGREES.
&&
JRCLocal storm report, Feb 7, 5:26 PM EST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
526 PM EST MON FEB 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG 4 N HOLLY HILL 29.30N 81.06W
02/07/2011 AMZ550 FL TRAINED SPOTTER
18 INCH DIAMETER TREE DOWN ACROSS NORTH HALIFAX AVE. JUST
NORTH OF GRANADA BLVD. IN ORMOND BEACH. TIME ESTIMATED
FROM RADAR
&&
JRCLocal storm report, Feb 7, 5:33 PM EST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
533 PM EST MON FEB 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM NON-TSTM WND GST STUART 27.19N 80.24W
02/07/2011 M40 MPH MARTIN FL AWOS
35 KT / 40 MPH WIND GUST FROM 220 DEGREES.
&&
JRCSpecial weather statement, Feb 7, 6:22 PM EST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
622 PM EST MON FEB 7 2011
FLZ053-080000-
OSCEOLA-
622 PM EST MON FEB 7 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 50 MPH OVER CENTRAL OSCEOLA COUNTY...
* UNTIL 700 PM EST.
AT 619 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 6 MILES SOUTH OF
POINCIANA...MOVING EAST AT 50 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE HARMONY AND HOLOPAW.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2833 8087 2794 8088 2791 8133 2799 8139
2800 8141 2804 8146 2805 8146 2806 8144
2802 8138 2807 8135 2808 8145 2813 8146
2814 8150
TIME...MOT...LOC 2321Z 250DEG 45KT 2808 8141
KELLYSpecial weather statement, Feb 7, 7:13 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
713 PM EST MON FEB 7 2011
FLZ047-080115-
SOUTHERN BREVARD COUNTY-
713 PM EST MON FEB 7 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 50 MPH OVER SOUTHERN BREVARD COUNTY...
* UNTIL 815 PM EST.
AT 709 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 8 MILES NORTHWEST OF
CAMP HOLLY FISH CAMP...MOVING EAST AT 50 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE INDIAN HARBOUR BEACH...SUNTREE AND VIERA.
ADDITIONAL STRONG CELLS MAY DEVELOP ALONG AN OUTFLOW BOUNDARY DRAPED
ACROSS EXTREME SOUTHERN BREVARD COUNTY NEAR GRANT VALKARIA...MICCO
AND BAREFOOT BAY.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2787 8048 2794 8052 2787 8049 2783 8050
2782 8087 2822 8087 2830 8070 2828 8069
2827 8069 2831 8068 2823 8063 2828 8061
2831 8063 2833 8060 2810 8057 2786 8044
TIME...MOT...LOC 0011Z 250DEG 45KT 2814 8085
KELLYThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 7:05 PM EST | Special Marine Warning | MLB | 85 min | |
| Feb 7, 10:09 PM EST | Small Craft Advisory | MLB | 12 hr |
Nearby
Special Weather Statements in Florida, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.